Back to Search
Start Over
Countably Many Positive Solutions for System of Iterative System of Boundary Value Problems on Time Scales.
- Source :
- Russian Mathematics; Oct2024, Vol. 68 Issue 10, p52-65, 14p
- Publication Year :
- 2024
-
Abstract
- This paper establishes the existence of countably many positive solutions for a second order system of iterative system of two-point boundary value problems by using Hölder's inequality and Guo–Krasnoselskii's fixed point theorem for operator on a cone. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 1066369X
- Volume :
- 68
- Issue :
- 10
- Database :
- Complementary Index
- Journal :
- Russian Mathematics
- Publication Type :
- Academic Journal
- Accession number :
- 182564566
- Full Text :
- https://doi.org/10.3103/S1066369X24700804